Skip to main content
Skip to main navigation menu
Skip to site footer
Open Menu
Journal of Statistics and Mathematical Engineering (e-ISSN: 2581-7647)
Current
Archives
About
About the Journal
Submissions
Privacy Statement
Search
Register
Login
Home
/
Archives
/
Vol. 3 No. 3 (2017)
Vol. 3 No. 3 (2017)
Published:
2017-09-01
Articles
On Triple Sequence Spaces of Random Variable in Probability of Rough Statistical Convergence of Metric Defined By Musielak-Orlicz Function
N. Subramanian, A. Esi
25-32
Requires Subscription
PDF
F-Indices of Some Classes of Networks and Polygraphs
Dr. K. Pattabiraman, A. Santhakumar
9-16
Requires Subscription
PDF
Green’s Relations and Translations in Ring
P.G. Romeo, Sreejamol P.R.
17-24
Requires Subscription
PDF
Bayesian Change Point Problem for Erlang Inter Arrival Time Distribution
Saroja Kumar Singh
1-8
Requires Subscription
PDF